It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Brain & Nervous System Disorders Message Board


Brain & Nervous System Disorders Board Index


Re: Head burning
Apr 18, 2003
Delrae that is a benzodiazapine called serax not xanax but it is in the same family I know that some of the symptom side effects of these tranquilizers include,internal tremors,headaches,loss of memory,tingleling in body parts,insomnia,increased anxiety&panic attacks,breathless feeling,increased depression,flu like symptoms,naseau,distorted vision,dizziness,tight chest,ringing in ears,sore eyes,agoraphobia,hallucinations,light,sound,touch,smellsensitivity,abdominal pain,confusion,heart palpitations,chest pain,blurred vision,metallic taste in mouth,suicidal thoughts,aching limbs,feelings of tight band around the head,tingling sensations in the tongue or lips,skin feels like its being pricked with a million needles all at the same time&seizures sometimes happen if you go through a quick withdrawal so make sure if he is going to stop the medication that he goes on some kind of tapering schedule ok.I am not trying to scare you but you and your husband need to know how dangerous these drugs really are.As for the paxil I could not take it because I had an allergic reaction to it.I am not on anything now I feel it is just better that way.Please write back if you need to ask anymore questions or need additional help with anything.

------------------
Thank you
Michelle





All times are GMT -7. The time now is 02:53 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!